MathSciNet Relay Station
MathSciNet bibliographic data
MR1212391 49J30 (34A60 34G20 49J24)
Papageorgiou, N. S. On the "bang-bang'' principle for nonlinear evolution inclusions. Aequationes Math. 45 (1993), no. 2-3, 267–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement